Jump to main content or area navigation.

Contact Us

Superfund


? ?

Agenda

What's New?
  • Presentation materials are now available for many conference sessions. Please visit the abstracts page to see if materials are available for your sessions.
  • Registration is now closed. You are welcome to register on-site in Atlanta, but please note that many sessions are now full. Please contact Catherine Sims (catherine.sims@emsus.com or 301-589-5318 ext. 23) with any registration-related questions.
  • Online streaming registration is still open! If you cannot attend in person, click here to register for the online streaming sessions.
  • The room block at the Sheraton is now closed.

Overview

The 2015 Community Involvement Training Conference will begin on Tuesday morning, August 4, 2015, and adjourn on Thursday, August 6, at 5:30 p.m. At this year's training conference sessions are organized by the following four tracks:

  • Track 1 — Where to Begin: Creating and Maintaining Effective Community Involvement
  • Track 2 — The Art of Leveraging Existing Capacity and Resources in Community Involvement
  • Track 3 — Healthy Environment & Healthy Economy = A Sustainable Community
  • Track 4 — Communication & Community Engagement: Traditional Methods to Contemporary Technologies

Top of Page

Conference Booklet

The conference booklet summarized conference activities and events and included an abstract for all conference sessions (90-minute information and training sessions of 3-, 4-, and 7-hours). In keeping with our Green Meeting goals, we did not print and distribute copies of the conference booklet. Rather, the booklet was distributed via email and posted as a downloadable file.

2015 Community Involvement Training Conference booklet (28 pp, 5.37MB, About PDF)

Schedule of Events

Provided below is the conference schedule, which shows the titles, dates and times of conference activities and sessions. Click on session titles to view detailed session descriptions and abstracts and to access presentation handouts/slides, if available.

2015 Community Involvement Training Conference Agenda (PDF) (3 pp, 47.1KB, About PDF)

Tuesday, August 4, 2015

7:15 a.m.  Registration/Welcome
8:30 a.m.  Plenary Session
  • Welcome:Heather McTeer Toney, Regional Administrator, U.S. EPA, Region 4
  • Opening Remarks: The Honorable Kasim Reed, Mayor of the City of Atlanta
  • Community Panel: Moderator: Mustafa Ali, Senior Advisor to the Administrator for Environmental Justice, U.S. EPA
    Panelists: Na'Taki Osborne Jelks, Co-Founder, West Atlanta Watershed Alliance
    Deborah Scott, Executive Director, Georgia STAND-UP – A Think and Act Tank for Working Communities
    Harold Mitchell, Founder, ReGenesis
10:00 a.m.  Break
10:15 a.m.  90-Minute Information Sessions
11:45 a.m.  Lunch (On Your Own)
1:00 p.m.  90-Minute Information Sessions
2:30 p.m.  Break
2:45 p.m.  3-Hour Training Sessions or Field Trip  Field Trips
5:45 p.m.  
6:30 p.m.  Eco Café and Evening Reception (provided by hotel)

Top of Page

Wednesday, August 5, 2015


7:30 a.m. Registration
8:30 a.m.  90-Minute Information Sessions
10:00 a.m.  Break
10:15 a.m.  90-Minute Information Sessions
11:45 a.m.  Lunch (On Your Own)
1:00 p.m.  4-Hour Training Sessions or Field Trips  Field Trips
5:00 p.m.  Adjourn

Top of Page

Thursday, August 6, 2015


8:00 a.m.  Plenary Session
  • Welcome: Anne Heard, Deputy Regional Administrator, U.S. EPA, Region 4
  • Community Perspective: Nathaniel Smith, Founder and Chief Equity Officer, Partnership for Southern Equity; Dr. Mildred McClain, Co-Founder and Executive Director, Harambee House/Citizens for Environmental Justice
  • Closing Remarks/Poster Awards: Gregory Green, Division Director, U.S. EPA, Office of Air and Radiation, OAQPS
    Matthew Tejada, Director, U.S. EPA, Office of Environmental Justice, 2017 CITC Lead
9:00 a.m.  Break
9:15 a.m.  3-Hour Training Sessions or 7-Hour Training Sessions
 3-Hour Training Sessions (9:15 a.m. — 12:15 p.m.)  7-Hour Sessions (9:15 — 12:15 p.m. and 1:30 — 5:30 p.m.)
12:15 p.m.  Lunch (On Your Own)
1:30 p.m.  4-Hour Training Sessions or 7-Hour Training Sessions (Continued)
 4-Hour Sessions (1:30 — 5:30pm)  7-Hour Sessions (9:15 a.m. — 12:15 p.m. and 1:30 — 5:30 p.m.)
5:30 p.m.  Adjourn

Top of Page

OSWER Home | Superfund Home | Community Involvement Training Conference